# SDR SWAA2021062997130

- Difficulty date: June 23, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT / REPAIRED BY WELD FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700 SRM TASK 53-30-15-2R-1; REPAIR 1 AND BAC 5975
